Recently, Lucas polynomials and other special polynomials gained importance in the field of geometric function theory. In this study, by connecting these polynomials, subordination, and the Al-Oboudi differential operator, we introduce a new class of bi-univalent functions and obtain coefficient estimates and Fekete-SzegÖ inequalities for this new class.
(P, Q)-Lucas polynomials, coefficient bounds, bi-univalent functions
"$(P,Q)$-Lucas polynomial coefficient inequalities of thebi-univalent function class,"
Turkish Journal of Mathematics: Vol. 43:
5, Article 8.
Available at: https://journals.tubitak.gov.tr/math/vol43/iss5/8